Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 17, 2014, 5:37 AM CDT for 4 counties in Wisconsin. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 5:37 AM CDT (10:37 UTC)
- Expired
- Jun 17, 2014, 6:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 21 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:45 AM CDT | TSTM WND DMG | 1 S Whitewater, WI | MANY TREES DOWN AND THE POWER IS OUT NEAR WHITEWATER LAKE. NUMEROUS LIMBS AND BRANCHES DOWN IN WHITEWATER. |
| Jun 17, 5:45 AM CDT | TSTM WND GST 63 | Whitewater, WI | MEASURE AT THE UW WHITEWATER WEATHER STATION ON CAMPUS |
| Jun 17, 5:50 AM CDT | TSTM WND DMG | Richmond, WI | TREES DOWN VCNTY NORTHLAND PARK |
| Jun 17, 5:55 AM CDT | TSTM WND DMG | Eagle, WI | LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 4:11 AM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207 WUUS53 KMKX 171037 SVRMKX WIC055-105-127-133-171100- /O.NEW.KMKX.SV.W.0052.140617T1037Z-140617T1100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 537 AM CDT TUE JUN 17 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN... NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN... SOUTHWESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN... NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 600 AM CDT * AT 537 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEWATER...MOVING EAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WHITEWATER...ELKHORN...MUKWONAGO...EAST TROY...WALES...NORTH PRAIRIE...PALMYRA...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE... MILLARD...TIBBETS...GENESEE...TROY CENTER...GENESEE DEPOT AND ABELLS CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR SOUTHEAST WISCONSIN. LAT...LON 4267 8882 4285 8888 4302 8830 4273 8831 TIME...MOT...LOC 1037Z 256DEG 51KT 4278 8874 HAIL...<.75IN WIND...60MPH $$ REM
1 follow-up statement
915 WWUS53 KMKX 171050 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 AM CDT TUE JUN 17 2014 WIC055-105-127-133-171100- /O.CON.KMKX.SV.W.0052.000000T0000Z-140617T1100Z/ JEFFERSON WI-ROCK WI-WAUKESHA WI-WALWORTH WI- 550 AM CDT TUE JUN 17 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTHEASTERN JEFFERSON...NORTHEASTERN ROCK...SOUTHWESTERN WAUKESHA AND NORTHERN WALWORTH COUNTIES... AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALMYRA...OR 9 MILES NORTHEAST OF WHITEWATER...MOVING NORTHEAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WHITEWATER...ELKHORN...MUKWONAGO...EAST TROY...WALES...NORTH PRAIRIE...PALMYRA...POTTER LAKE...RICHMOND...LA GRANGE...EAGLE... MILLARD...TIBBETS...GENESEE...TROY CENTER...GENESEE DEPOT AND ABELLS CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING FOR SOUTHEAST WISCONSIN. LAT...LON 4267 8882 4285 8888 4302 8830 4273 8831 TIME...MOT...LOC 1049Z 245DEG 49KT 4289 8857 HAIL...<.75IN WIND...60MPH $$ MRC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:42 AM CDT, 55 minutes earlier.
Area forecast discussion, Jun 17, 4:42 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 442 AM CDT TUE JUN 17 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. ANOTHER ROUND OF SEVERE CONVECTION IS POSSIBLE ACROSS THE FAR SOUTHERN COUNTIES INTO THE MILWAUKEE METRO AREA THROUGH THE MORNING HOURS. AIRMASS REMAINS MOIST AND QUITE UNSTABLE WITH EFFECTIVE WARM FRONT STRETCHING SOUTHWEST TO NORTHEAST ACROSS THE FAR SOUTHERN PORTIONS OF THE AREA. GIVEN STRONG 0 TO 1 KM SHEAR IN PLACE MAY SEE ROTATING STORMS. THUS...TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 14Z. CONVECTION SHOULD THEN DIMINISH BY EARLY AFTERNOON...AS WARM AIR ADVECTION CAPS OFF THE AIRMASS TO CONVECTION. 850 MB LOW LEVEL JET NOSE REMAINS IN THE AREA...THOUGH WARM FRONT DOES TRY TO PUSH NORTHWARD. KEPT CHANCE POPS FOR THE AFTERNOON FOR NOW. HEAT INDEX VALUES APPROACH 95 DEGREES ACROSS SOUTHERN AND WESTERN PORTIONS OF THE AREA THIS AFTERNOON. BETTER SHOT AT CONVECTION COMES TONIGHT...AS WARM FRONT SAGS SOUTHWARD INTO THE AREA AND CAP ERODES. LARGE MEAN LAYER CAPES WITH DECENT DEEP LAYER AND LOW LEVEL SHEAR EXISTS...ALONG WITH CLIMATOLOGICALLY VERY HIGH PRECIPITABLE WATER VALUES. MODELS HINTING AT A POSSIBLE MESOSCALE CONVECTIVE SYSTEM FORMING TO THE WEST AND SHIFTING EAST THROUGH AT LEAST PORTIONS OF THE AREA TUESDAY NIGHT. SPC SLIGHT RISK LOOKS GOOD FOR THIS PERIOD. CONTINUED TO MENTION LIKELY POPS DURING THIS TIME. HEAVY RAINFALL IS A CONCERN WITH ROUNDS OF HEAVY RAIN OVERNIGHT AND THIS MORNING IN THE WESTERN PORTIONS OF THE AREA. WILL CONTINUE HYDROLOGIC OUTLOOK FOR NOW...BUT MAY NEED TO CONSIDER FLASH FLOOD WATCH LATER ON IF ANOTHER ROUND OF HEAVY RAINFALL IS IMMINENT WITH THIS NEXT BATCH OF CONVECTION. .SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. MODELS SAG WARM FRONT FURTHER TO THE SOUTH ON WEDNESDAY...INTO NORTHEAST IOWA AND NORTHERN ILLINOIS BY 00Z THURSDAY. THIS BOUNDARY LINGERS HERE WEDNESDAY NIGHT...BEFORE SHIFTING NORTHWARD INTO THE AREA AGAIN THURSDAY AND THURSDAY NIGHT. GFS IS LONE MODEL KEEPING WARM FRONT ACROSS THE AREA. LEANED TOWARD THE OTHER MODELS FOR THIS PERIOD. CONTINUED HIGH CHANCE TO LOWER END LIKELY POPS FOR THIS PERIOD FOR NOW...UNTIL BETTER IDEA OF EVOLUTION OF FRONT IS ATTAINED. AGAIN...GOOD MEAN LAYER CAPES AND DEEP/LOW LAYER SHEAR VALUES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT...WITH VERY HIGH PRECIPITABLE WATER VALUES CLIMATOLOGICALLY. SPC DAY 2 SLIGHT RISK LOOK GOOD FOR WEDNESDAY AND WEDNESDAY NIGHT. THURSDAY IS MORE QUESTIONABLE FOR SEVERE WITH HIGH MEAN LAYER CAPES BUT WEAKER DEEP LAYER SHEAR. HEAVY RAINFALL WILL REMAIN A CONCERN DURING THIS TIME. .LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM. USED CONSENSUS POPS AND TEMPERATURES FOR THIS PERIOD...AS GFS/ECMWF/CANADIAN TRY TO BRING LOW PRESSURE SOUTHEAST THROUGH THE WESTERN GREAT LAKES REGION FRIDAY NIGHT INTO SATURDAY. WARM AND HUMID CONDITIONS SHOULD PERSIST THROUGH SATURDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. COOLER AND LESS HUMID CONDITIONS THEN MAY OCCUR SUNDAY INTO MONDAY WITH COLD AIR ADVECTION BEHIND THE LOW. THIS FAR OUT...SOME UNCERTAINTY WITH THE MODELS...SO CONSENSUS POPS AND TEMPERATURES SEEM TO BE THE WAY TO GO. && .AVIATION/12Z TAFS/... IFR VISIBILITIES/MVFR CEILINGS POSSIBLE IN ANY THUNDERSTORMS THAT MOVE THROUGH TAF SITES THROUGH THE MORNING HOURS. GUSTY WINDS TO 50 KNOTS AND LARGE HAIL TO ONE INCH IN DIAMETER ARE POSSIBLE WITH ANY SEVERE STORMS. OTHERWISE EXPECT VFR CONDITIONS BETWEEN STORMS THROUGH THE MORNING HOURS. SHOULD SEE STORMS DIMINISH BY EARLY AFTERNOON...WITH A PERIOD OF VFR CONDITIONS THROUGH THE REST OF THE DAY. GUSTY SOUTH SOUTHWEST WINDS ARE EXPECTED IN THE AFTERNOON. ANOTHER ROUND OF STORMS ARE POSSIBLE TUESDAY NIGHT...AS WARM FRONT SAGS SOUTH INTO THE AREA. VFR CONDITIONS ARE EXPECTED BETWEEN STORMS. HOWEVER...SEVERE STORMS ARE POSSIBLE AGAIN...WITH GUSTY WINDS TO 50 KNOTS AND LARGE HAIL TO ONE INCH IN DIAMETER. IFR VISIBILITIES AND MVFR CEILINGS ALSO POSSIBLE IN STORMS. && .MARINE... STORMS MAY BECOME SEVERE THROUGH THE MID MORNING HOURS TODAY...AND BRING GUSTY WINDS TO 50 KNOTS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED WITH ANY OF THE STORMS. GUSTY SOUTH SOUTHWEST WINDS ARE EXPECTED THIS AFTERNOON...WITH A FEW GUSTS TO 25 KNOTS POSSIBLE. WILL NOT ISSUE A SMALL CRAFT ADVISORY FOR NOW...AS MOST GUSTS WILL REMAIN UNDER 22 KNOTS. ANOTHER ROUND OF STORMS IS EXPECTED TONIGHT...AS WARM FRONT SAGS SOUTH INTO THE AREA. GUSTS TO 50 KNOTS AND LARGE HAIL ARE POSSIBLE ONCE AGAIN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...WOOD WEDNESDAY THROUGH MONDAY...WOOD
Hazardous weather outlook, Jun 17, 5:18 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 518 AM CDT TUE JUN 17 2014 WIZ046-047-051-052-056>060-062>072-181030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 518 AM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE THROUGH MID MORNING...MAINLY OVER FAR SOUTHERN WISCONSIN NEAR THE ILLINOIS BORDER...AND INTO THE MILWAUKEE METRO AREA. A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT FOR THIS AREA. THUNDERSTORMS ARE POSSIBLE IN THE LATE MORNING AND AFTERNOON...THOUGH THERE MAY BE A LULL IN THE ACTIVITY DURING THIS TIME. HEAT INDEX VALUES WILL REACH AROUND 95 DEGREES IN SOUTHERN AND WESTERN PORTIONS OF THE AREA...WITH WARM TEMPERATURES AND HUMID CONDITIONS EXPECTED. STORMS ARE LIKELY TONIGHT...AS A WARM FRONT SAGS SOUTH INTO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING THIS TIME...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. HEAVY RAINFALL IS ALSO EXPECTED AT TIMES...WHICH MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS MAY RISE TO ABOVE FLOOD STAGE. HEAT INDEX VALUES WILL REACH THE MID 90S SOUTHWEST OF MADISON ON WEDNESDAY...WITH WARM AND HUMID CONDITIONS LINGERING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED INTO MID MORNING TODAY...AND MAY BE NEEDED AT TIMES TONIGHT THROUGH WEDNESDAY NIGHT. LMZ643>646-181030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 518 AM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS ARE POSSIBLE THROUGH MID MORNING...MAINLY SOUTH OF PORT WASHINGTON. A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT FOR THIS AREA. THUNDERSTORMS ARE POSSIBLE IN THE LATE MORNING AND AFTERNOON...THOUGH THERE MAY BE A LULL IN THE ACTIVITY DURING THIS TIME. WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON. STORMS ARE LIKELY TONIGHT...AS A WARM FRONT SAGS SOUTH INTO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING THIS TIME...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. AREAS OF DENSE FOG MAY DEVELOP TODAY AND TONIGHT...AS WARM AND HUMID AIR MOVES OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST THROUGH SUNDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG OVER THE COLDER WATERS OF THE LAKE MICHIGAN WEDNESDAY INTO THE WEEKEND. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 17, 1:40 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TORNADO 4 ENE BLANCHARDVILLE 42.83N 89.79W
06/17/2014 GREEN WI LAW ENFORCEMENT
TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.
&&
BHAHNLocal storm report, Jun 17, 1:42 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
142 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TORNADO 2 W NEW GLARUS 42.81N 89.67W
06/17/2014 GREEN WI LAW ENFORCEMENT
PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
OFFICE.
&&
BHAHNLocal storm report, Jun 17, 2:37 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 5 SW MINERAL POINT 42.81N 90.25W
06/16/2014 LAFAYETTE WI EMERGENCY MNGR
TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.
&&
BHAHNLocal storm report, Jun 17, 2:45 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND DMG WEST BEND 43.42N 88.18W
06/17/2014 WASHINGTON WI TRAINED SPOTTER
POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.
&&
BHAHNLocal storm report, Jun 17, 3:11 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 N BENTON 42.60N 90.38W
06/16/2014 LAFAYETTE WI LAW ENFORCEMENT
POWER LINES AND TREES DOWN IN THE WESTERN AND CENTRAL
PARTS OF LAFAYETTE COUNTY.
1101 PM TSTM WND GST BELMONT 42.74N 90.33W
06/16/2014 M49.00 MPH LAFAYETTE WI TRAINED SPOTTER
MEASURED 49 MPH WIND IN THUNDERSTORM.
1130 PM TSTM WND DMG 5 SW MINERAL POINT 42.81N 90.25W
06/16/2014 LAFAYETTE WI EMERGENCY MNGR
TIME OF EVENT ESTIMATED FROM RADAR DISPLAY. BARN DAMAGE,
CARS TOSSED, TREES TWISTED AT A FARM NEAR INTERSECTION OF
HWY 151 AND COUNTY HWY A. POSSIBLE TORNADO.
1130 PM TSTM WND DMG MINERAL POINT 42.86N 90.18W
06/16/2014 IOWA WI EMERGENCY MNGR
LARGE TREES DOWN AND NUMEROUS POWER LINES DOWN IN THE
CITY OF MINERAL POINT.
1201 AM TORNADO 4 ENE BLANCHARDVILLE 42.83N 89.79W
06/17/2014 GREEN WI LAW ENFORCEMENT
TREES DOWN AND TWISTED 4 MI. ENE OF BLANCHARDVILLE.
DELAYED REPORT FROM GREEN COUNTY SHERIFFS OFFICE.
1201 AM TORNADO 2 W NEW GLARUS 42.81N 89.67W
06/17/2014 GREEN WI LAW ENFORCEMENT
PART OF A ROOF IN THE MIDDLE OF HWY. 39 2 MILES WEST OF
NEW GLARUS. DELAYED REPORT FROM GREEN COUNTY SHERIFFS
OFFICE.
1210 AM TORNADO VERONA 42.99N 89.54W
06/17/2014 DANE WI LAW ENFORCEMENT
WINDOWS BLOWN OUT OF HOUSE AND OTHER DAMAGE.
1210 AM TORNADO MADISON 43.08N 89.38W
06/17/2014 DANE WI LAW ENFORCEMENT
ROOF TORN OFF OF HOUSE SOUTH OF SHOREWOOD HILLS ON
WHITNEY WAY.
0153 AM TSTM WND DMG WEST BEND 43.42N 88.18W
06/17/2014 WASHINGTON WI TRAINED SPOTTER
POWER LINES DOWN AND TREES DOWN ON W. DECORAH ROAD AT
HIGHLAND. FIRE DEPT HAS BEEN DISPATCHED. ROAD CLOSED.
&&
REMLocal storm report, Jun 17, 5:27 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 AM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG 2 NE GREENFIELD 42.98N 87.98W
06/17/2014 MILWAUKEE WI TRAINED SPOTTER
NUMEROUS 2 TO 3 INCH DIAMETER BRANCHES DOWN...UP TO 15
FEET IN LENGTH. POWER OUTAGE TO SUBDIVISION AND DAMAGE TO
OUTDOOR RECREATION TENT AND FLAG POLE AS A RESULT OF HIGH
WINDS.
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 61 min |
| Jun 16, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 61 min |
| Jun 16, 10:43 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 62 min |
| Jun 16, 10:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 52 min |
| Jun 16, 11:04 PM CDT | Special Weather Statement | MKX | Fond du Lac, Washington | 56 min |
| Jun 16, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 66 min |
| Jun 16, 11:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 16, 11:36 PM CDT | Special Weather Statement | MKX | Green Lake | 24 min |
| Jun 16, 11:51 PM CDT | Tornado Warning | MKX | Dane | 24 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jun 17, 12:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 48 min |
| Jun 17, 12:20 AM CDT | Tornado Warning | MKX | Dane | 25 min |
| Jun 17, 12:41 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 64 min |
| Jun 17, 1:30 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 4:33 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 35 min |
| Jun 17, 5:57 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 17, 6:10 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 20 min |
| Jun 17, 2:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Green, Iowa, Lafayette, Marquette and 2 more | 31 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.